# SDR CA190416003

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: PW127M
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 32448718
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POST PROPELLER DEFECT RECTIFICATION, ENGINE NUMBER TWO DISCOVERED THAT THE FUEL FLOW IS NOT RESPONDING TO THE PLA MOVEMENT WHEN EEC IS IN OFF POSITION. MFCU WAS REPLACED, ISSUE WAS RESOLVED. (TC# 20190416003)
